# SDR KBM2006F00214

- Difficulty date: May 19, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 7G541
- Part serial: 37009
- Condition: Intermittent
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE CAUTION LIGHT INTERMITTENT, REMOVED AND REPLACED.  (K)
